# SDR CKSA98563

- Difficulty date: October 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N712CK
- Make and model: Boeing 747-2B4B
- Aircraft serial: 21098
- System (JASC): 5240 · Service Doors
- Part: Gate
- Part number: 65B0489126
- Condition: Corroded
- Location: R5 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R5 DOOR UPPER GATE FOUND TO BE BEYOND SRM LIMITS.  REPAIRED IAW CKF-AMD-073.  FOUND DURING ACCOMPLISHMENT OF C D AND CPCP AT BOEING WICHITA (KIAB).  WORK ORDER NUMBER MO280, CORROSION TASK CARD NUMBER  C53-210-01-04.
